# SDR PLGA91095J

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6929M
- Make and model: Beech 1900C
- Aircraft serial: UB27
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 310920901
- Condition: Spalled
- Location: Nr 1
- Part time: 6,200 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

BOS/BTV - FLT 4330 - DURING CRUISE FLIGHT, CREW EXPERIENCED SEVERAL LOUD BANGS FROM LT ENGINE AS ENG LOST POWER.  ITT INCREASED TO 975 DEGREES CELSIUS PLUS & RISING AS OTHER PARAMETERS DECREASED.  ENG SHUT DOWN & ACFT DIVERTED TO MHT WHERE UNEVENTFUL SINGLE ENG LANDING MADE.  TECHNICIANS DISPATCHED & CONFIRMED GAS GENERATOR SEIZED.  ENGINE WILL BE REMOVED & REPLACED FOR FURTHER INVESTIGATION.  THIS REPORT CLOSES OUT INITIAL EVENT REPORTED 9-11-95.  ENG REMOVED FOR IN-FLIGHT FAILURE & DIRECTED TO REPAIR FACILITY TO DETERMINE CAUSE OF SEIZED GAS GENERATOR.  DISASSY REVEALED FAILED NR 1 BEARING.  BEARING DIRECTED TO ENG MFG'S LAB & FOUND FAILED DUE ROLLING CONTACT FATIGUE ON BALLS & THRUST RING RACEWAY.  (X)
